MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER
Model Number R SERIES
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed a "defib pad short" message with defibrillator external paddles attached.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical canada; the malfunction was duplicated and attributed to the external paddles.Replacemant paddles were sent to the customer.Analysis for reports of this type has not identified an increase in trend.

Brand Name
R SERIES DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key6430249
Report Number1220908-2017-00609
Device Sequence Number602726
Product Code MKJ
UDI-Device Identifier00847946023010
UDI-Public00847946023010
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K060559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberR SERIES
Device Catalogue NumberR SERIES
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/03/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/23/2017
Supplement Report FDA Received Date04/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1